# SDR USAA040276

- Difficulty date: June 2, 2004
- Submitted: July 19, 2004
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347209000300
- Condition: Corroded
- Location: Fuselage
- Part time: 16,211 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND BEAM ASSEMBLY SEAT TRACK 2 INCHES BY 1.6 INCH BY .070 IND DEEP AREA, FRAME 64-66, -Y765, -Z240.  REMOVED AND REPLACED BEAM PER SRM 51-74-00, 53-00-14, 51-42-11, 51-21-11, 51-23-11.  (M)
